# SDR AWXA200400343

- Difficulty date: April 2, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 10,523 hours, 3,946 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 9584
- Condition: Leaking
- Location: R-2 Door
- Part time: 9,842 hours, 3,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY ESCAPE SLIDE RESERVOIR PRESSURE WAS BELOW SERVICEABLE LIMITS.  MAINTENANCE REMOVED AND REPLACED R-2 DOOR EMERGENCY ESCAPE SLIDE ASSEMBLY IAW T/C R1C25305.  VENDORS CONFIRMED FAILURE OF EMERGENCY ESCAPE SLIDE ASSEMBLY S/N A9584, SLIDE WAS OVERHAULED IAW CMM 25-60-56, REV. 10.
